Answered by: Dr Sashini Seeni
Im nabilah and currently im consulting a doctor on my weight loss and he suggested me for HCG + duromine diet program. My current weight is 119kg and my height is 169cm. Basically this diet has few phases and now im at phase 2 & im only allowed to consume food up to 500calories/day only but with zero sugar , carbs and fat. I cn online consume protein, veggies and fruits. But right now im on my day5 of diet and i realize that i have difficulties in controlling my appetite and the medication is not helping to suppress my appetite. Besides, every night i will have bad headache and body ache when i woke up in morning. Can doctor please advice me on this? What is ur view on this diet program ? What should i do?
Hi, thank you for reaching out to us.
Based on your description above, we truly understand that you are seeking an advice regarding the diet program. We will try our best to help you.
Generally, people who follow diets so low in calories are likely to lose weight, at least in the short term. Nevertheless, some individuals will have side effects with the HCG diet that include:
Another serious concern:
You are recommended to speak with our doctor via teleconsultation who can assess your symptoms and offer further advice.
We hope this answers your questions. Thank You